# SDR UALA2011020700621

- Difficulty date: February 4, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 61,211 hours, 22,602 cycles
- Engine: Pwa PW2040
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Out Of Tolerance
- Location: Sta 395, Str 2r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXT FUSELAGE REPAIR DOUBLER AND STRINGER REPAIR ACCOMPLISHED AT STA 395, STR 2R, IAW EA PD57-53-079.  DURING HMV, 3 JAN 2011.
